# SDR QXEA200601210

- Difficulty date: May 2, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 11,580 hours, 11,883 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2435 - UPON EXITING RUNWAY, TILLER WAS TURNED TO THE RIGHT, 'NOSE STEERING' CAUTION LIGHT ILLUMINATED.  CYCLED SWITCH PER E/A CHECKLIST.  NOSE STEERING CAUTION EXTINGUISHED AND NOSE STEERING RETURNED THEN TURING TILLER LEFT INTO PARKING ' NOSE STEERING' CAUTION ILLUMINATED AGAIN AND STEERING KICKED OFF.  MAINTENANCE REMOVED AND REPLACED THE NWS STEERING ELECTRICAL HARNESS IAW Q400 AMM TR 32-178, TASK 32-21-11-400-801. FUNCTION TEST OF NWS IAW TASK 32-51-00-720-801 GOOD.  OPS TEST OF LANDING GEAR EXT AND RETRACTION GOOD IAW TASK 32-31-00-710-801.  AIRCRAFT RETURNED TO SERVICE.
